Journal of East China Normal University(Natural Sc ›› 2004, Vol. 2004 ›› Issue (1): 22-28.

• Article • Previous Articles     Next Articles

On Weighted Least-squares Skew-Hermite Solution of Matrix Equation AXB=E

WANG Ming-hui1,2, WEI Mu-sheng1   

  1. 1. Department of Mathematics,East China Normal University,Shanghai 200062, China2. Department of Mathematic,QuFu Normal University,Shandong 273165, China
  • Received:2002-05-10 Revised:2002-11-28 Online:2004-03-25 Published:2004-03-25
  • Contact: WANG Ming-hui

Abstract: Using CCD of a matrix pair, this paper obtains the expression of the weighted least-squares Skew-Hermite solution with minimum norm of matrix equation AXB二E and the necessary and sufficient conditions for the existence of its Skew-Hermite solution. Also, in the solution set of matrix equation, the
expression of the optimal approximation solution to given matriix is derived.

Key words: weighted least-squares solution, optimal approximation, CCD, weighted least-squares solution, optimal approximation

CLC Number: